# SDR COMA0060831

- Difficulty date: October 15, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 8,228 hours, 8,444 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Part serial: 140
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 11,319 hours, 11,061 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM AND MACH TRIM DISENGAGED.  WOULD NOT RESET.  REPLACED THE HSTCU.
